# SDR HALA2011081600368

- Difficulty date: August 16, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 74,490 hours, 32,027 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Circuit Card
- Part number: 21178445
- Part serial: 1202405
- Condition: Malfunctioned
- Part time: 14,774 hours, 2,795 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - C DEMAND PUMP EICAS "ON" WITH CTR AIR DEMAND PUMP "PRESS" LIGHT "ON" INTERMITTENTLY FROM INITIAL DESCENT TO LANDING.  T/S IAW FIM 29-11-00-1, FIG 10.  REPLACED SPEED CARD (P50) ALSO SUSPECT SPOILER ISSUE REF L/P 358540 ITM 30.  OPS CK CENTER AIR DEMAND PUMP & HYD SYS OK IAW AMM 29-11-00 & 29-11-03 & 29-11-69.
